# SDR SWAA2022060808285

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAT TRACK STA 727B LBL 24.75 FASTENER B AT PASSENGER CABIN (1 EA) 2022-283970 / [01] INSTALLED FASTENER ON SEAT TRACK STA 727B LBL 24.75 FASTENER B AT PASSENGER CABIN (1 EA) IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS BELOW.;[02] STEP 1 CORRECTED  INSTALLED FASTENER ON SEAT TRACK STA 727B LBL 24.75 FASTENER B AT PASSENGER CABIN (1 EA) IAW B737-700 SRM 51-40-02 AND SOPM 20-50-19 SEE INDIVIDUAL SIGN OFFS BELOW.;[03] STEP 1 AND 2 CORRECTED  INSTALLED FASTENER ON SEAT TRACK STA 727B LBL 24.75 FASTENER B AT PASSENGER CABIN (1 EA) IAW WIP1 2-153-01601 AND EA 2-153-01601 AND SRM B737-700 51-40-02 SEE INDIVIDUAL SIGN OFFS BELOW.;[04] INSTALLED FASTENER ON SEAT TRACK STA 727B LBL 24.75 FASTENER B AT PASSENGER CABIN (1 EA) IAW WIP1 2-153-01601 AND EA 2-153-01601 AND SRM B737-700 51-40-02  SEE INDIVIDUAL SIGN OFFS BELOW.
